Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stopped nuva ring, nipple and breast pain, swollen feet. Pregnant?

i went off the nuva ring about a month ago i got my period 2 days after i went off for 3 days from the 13 till the 15. i have been having nipple pain and my breasts are starting to hurt.. my feet ahve also been slightly swollen lately i dont know if im pregnant and i have done how far along am i things online and non of them would make sense for me to be having symptoms yet.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping nuva ring it will take sometime for regularization of periods.
If you had ovulation in this cycle and unprotected intercourse around the time of ovulation then there is possibility for pregnancy.
If so your symptoms could be because of the pregnancy. If not they can be in the part of premenstrual syndrome and you may get periods soon.

Take care.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor